Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 182145, 10 pages
http://dx.doi.org/10.1155/2013/182145
Research Article

Large-Scale Modeling of Epileptic Seizures: Scaling Properties of Two Parallel Neuronal Network Simulation Algorithms

1Department of Pediatrics, The University of Chicago, Chicago, IL 60637, USA
2Computation Institute, The University of Chicago and Argonne National Laboratories, Argonne, IL 60439, USA
3Mathematics and Computer Science Division, Argonne National Laboratories, IL 60439, USA
4Department of Neurology, The University of Chicago, Chicago, IL 60637, USA
5Committee on Computational Neuroscience, The University of Chicago, Chicago, IL 60637, USA

Received 22 August 2013; Accepted 3 November 2013

Academic Editor: Qingshan Liu

Copyright © 2013 Lorenzo L. Pesce et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lorenzo L. Pesce, Hyong C. Lee, Mark Hereld, et al., “Large-Scale Modeling of Epileptic Seizures: Scaling Properties of Two Parallel Neuronal Network Simulation Algorithms,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 182145, 10 pages, 2013. https://doi.org/10.1155/2013/182145.